# SDR AALA20120413010

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 65,646 hours, 18,466 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF CORROSION ALONG ENTIRE LENGTH OF BS 1640 FLOORBEAM.  REMOVED AND REPLACED FLOORBEAM PER SRM 51-10-05 AND EA B757-53-022812.
